Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Characteristic values of arbitrary matrices


Author: Mark Lotkin
Journal: Quart. Appl. Math. 14 (1956), 267-275
MSC: Primary 15.0X
DOI: https://doi.org/10.1090/qam/90576
MathSciNet review: 90576
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. C. MacDuffee, The theory of matrices, Berlin, 1933
  • [2] W. Givens, A method of computing eigenvalues and eigenvectors . . ., Nat. Bur. Standards, Appl. Math. Ser., No. 29, 1953

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 15.0X

Retrieve articles in all journals with MSC: 15.0X


Additional Information

DOI: https://doi.org/10.1090/qam/90576
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society